Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had edema in last trimester of pregnancy, PCOS. Edema again after c-section. Why ?

I m AAAAA I had c section 2 and half months ago, I had pitting edema in last trimester of pregnancy after c section edema was gone in a week. But now I m again having pitting edema when I am standing. I have polycystic ovaries and before pregnancy I was taking treatment for Pco s. My age is 29 yrs, height 52 weight 75 kg
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

Please get your hemoglobin and serum protein checked. If you have not had good diet or have anemia or hypoproteinemia, generally edema is observed.

PCOS has nothing to do with this. Please see a physician for the same and evaluation.

I hope I answered your query. I will be available for any followup queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor